×

zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

Berestycki, Henri (ed.) et al., Perspectives in nonlinear partial differential equations in honor of Haïm Brezis. Based on the conference celebration of Haïm Brezis’ 60th birthday, June 21--25, 2004. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4190-7/pbk). Contemporary Mathematics 446, 125-152 (2007).
MSC:  46E35 55R10 57M05
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification